MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the sensor missing entire electrode.Customer reported that the sensor fractured while in the body and was still in the body.Customer reported that they did not receive medical treatment as a result of the sensor fracturing while still in the body.The sensor will not be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one random opened/used sensor and was inspected performed continuity resistance test, and sensor passed per specification.Performed sensor initialization test using a new lab transmitter with a paradigm insulin pump.Connected the sensor to the transmitter and placed it in 100 bts solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.No broken or missing parts were observed during analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10300577
Report Number2032227-2020-149746
Device Sequence Number470745
Product Code OZP
UDI-Device Identifier20763000157603
UDI-Public(01)20763000157603(17)200807(10)H089B
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2020
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberH089B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight200